# SDR MALA010655

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 4053T73P01
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3354, LT PROP OIL TEMP FLUCTUATES.  AIR RETURN TO DTW.  MAINTENANCE REPLACED LT ENGINE OIL TEMP PROBE IAW GE MM CHAP 79.  REPLACED LT ENGINE OIL TEMP/PRESS INDICATOR IAW SAAB AMM CH 77.  PERFORMED GROUND RUNS.  ALL INDICATIONS NORMAL OIL QUANTITY CHECK GOOD.  ENG OIL TEMP PROBE P/N 4053T73P01, S/N ON EGNAB451.  ENG OIL INDICATOR P/N 522794, S/N ON 06871426.
